New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

kara487
Veteran Member


Date Joined Mar 2008
Total Posts : 637
   Posted 3/22/2008 2:22 AM (GMT -7)   
Hi All, I went to the dr yesterday she thinks my weight is putting extra weight on my herniated disc and is causing me to leak urine . She increased my lor tab to 10/500 3 times a day instead of the 7.5 mg. If that dont work we will try something else. 90 pills was not as much as I thought it would be  it was 17.36 for 90 pills of the lortab .  My hip pain she thinks is caused by arthritis and she told me to take a calcuim supplement everyday . and also back and hip exercises at home.  I hope everyone has a great day and a Happy Easter. .

razzle51
Veteran Member


Date Joined Jan 2005
Total Posts : 763
   Posted 3/22/2008 7:58 AM (GMT -7)   
did she say anything else , like weight loss or a water pill . Feel better

Syringomyelia T4-T10
Chiari Malformation
Decompression Surgery 1999
 
"Remember That Life Is Short!!!" Life is short, break the rules, Forgive quickly, Love truly, laugh uncontrolably, And never regret anything that made you smile. <!-- / sig -->
 

 
 
 



kara487
Veteran Member


Date Joined Mar 2008
Total Posts : 637
   Posted 3/22/2008 3:36 PM (GMT -7)   
I am already losing weight.
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 9:46 AM (GMT -7)
There are a total of 2,735,880 posts in 301,336 threads.
View Active Threads


Who's Online
This forum has 151440 registered members. Please welcome our newest member, Ian88.
280 Guest(s), 9 Registered Member(s) are currently online.  Details
cupcakespinkgal, Girlie, reminder, BillyBob@388, ChickNorris, pmm73, Fairwind, Mustard Seed, Traveler


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer